iMedi.co.uk

Nurofen Cold & Flu Relief 200mg/5mg Tablets

Informations for option: Nurofen Cold & Flu Relief 200mg/5mg Tablets, show other option
Document: leaflet MAH BRAND 2_PL 00063-0541 change

Reckitt Benckiser


Reads This Way


NUROF6N

Cold & Flu Relief 200mg/5mg Tablets.

Contain ibuprofen and phenylephrine hydrochloride


P)


INFORMATION FOR THE USER

head all of this leaflet carefully because it contains important information for you. This medicine is available without prescription. However, you still need to use Nurofen Cold & Flu Relief carefully to get the best results from it. keep this leaflet. You may want to read it again.

)f you have any further questions after you have read it, ask your doctor or pharmacist.

You must contact a doctor It your symptoms worsen or do not Improve after 10 days.

If any side effects get serious, or if you notice any side effect not fisted in this leaflet, please tell your doctor or pharmacist.

in this leaflet:

!l - What is this medicine and what is it used for?

12- Before taking this medicine |3- How to take this medicine 4- Possible side-effects fe- How to store 16- Further information


1. What is this medicine and what is it used for?


Nurofen Cold & Flu Relief contains ibuprofen and phenylephrine hydrochloride, which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion (blocked nose) pnd lowering of temperature.

ibuprofen belongs to a group of medicines known as Jnon-steroidal anti-inflammatory drugs (NSAIDs) and is effective pgainst aches and pains (including headache), swelling and can also reduce a fever. Phenylephrine hydrochloride (nasal idecongestant) reduces swelling in the passages of the nose, Relieving nasal congestion and reducing the pressure which may pause a headache.


2. Before taking this medicine


bo not take this medicine if you:

are allergic to ibuprofen, phenylephrine hydrochloride or any other ingredients of this medicine (see section 6) or to aspirin or other painkillers

have ever had a stomach ulcer, perforation or bleeding have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal Anti-Inflammatory Drugs)

are taking other NSAID painkillers are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine have severe liver or kidney problems have heart problems, high blood pressure or blood coagulation disorder have breathing difficulties have an overactive thyroid

are taking or have taken within the last 14 days a medicine called monoamine oxidase inhibitor (usually used to treat depression)

are in the last 3 months of pregnancy are under 12 years old


Warnings and Precautions

Talk to your doctor or pharmacist before taking this product if you:

•    have or have had asthma

•    have kidney, heart, liver or bowel problems

•    have high cholesterol or previously have had a heart attack or stroke

•    have an history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease)

•    have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes or other organ disorders)

•    are a smoker

•    are in the first 6 months of pregnancy.

Other warnings

•    Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment.

•    You should discuss your treatment wilh your doctor or pharmacist before taking Nurofen if you:

-    have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including 'mini-stroke' or transient ischaemic attack 'TIA').

-    have high blood pressure, diabetes, high cholesterol, have; a family history of heart disease or stroke, or if you are a smoker.

Other medicines and Nurofen Cold & Flu Relief

To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g. aspirin, ibuprofen). If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine.

Nurofen may affect or be affected by some other medicines.

For example: Avoid taking this product with corticosteroids tablets, quinnolone antibiotics or medicines that are:

•    medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acelylsalicylic acid, warfarin, ticlopidine)

•    to stimulate your heart (e.g. glycosides including digoxin),

•    medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-ll receptor antagonists such as losartan)

•    to help you passing water (diuretics)

•    for the temporary suppression of your immune system (e.g. methotrexate, cyclosporine, tacrolimus)

•    for mania or depression (e.g. lithium, SSRIs or Monoamine Oxidase Inhibitors)

•    for pregnancy termination (e.g. mifepristone)

•    for HIV treatment (e.g. zidovudine)

•    containing other sympathomimetic agents such as decongestants (e.g. pseudoephedrine)

Some other medicines may also affect or be affected by the treatment of Nurofen. You should therefore always seek the advice of your doctor or pharmacist before you use Nurofen with other medicines.

Fertility, pregnancy and breast-feeding

Nurofen Cold & Flu Relief belongs to a group of medicines which may affect fertility in women. Fertility goes back to normal when you stop taking the medicine. It is unlikely that if you only fake Nurofen Cold & Flu Relief occasionally it will affect your chances of becoming pregnant. If you have problems becoming pregnant talk to your doctor before taking this medicine.


t


PRINTING READS This Way

TDD 1022/5


1.3.1 Package Leaflet

Lemsip Max All Day Cold & Flu tablets Initial application 200mg 5mg 0166405


Tell your doctor if you become pregnant whilst taking Nurofen Cold & Flu Relief. Do not take this medicine in the last 3 months of pregnancy. Avoid the use of this medicine in Ihe first 6 months of pregnancy unless the doctor advises otherwise.

Speak to your doctor or pharmacist before taking this medicine if you are breast-feeding.


3. How to take this medicine


Tablets must be taken with water and swallowed whole.

It is important to drink plenty of fluids when suffering from colds and flu.

Adults, the elderly and children over 12 years:

This medicine is for short-term use only. Take the lowest dose for the shortest time necessary. Do not take Nurofen Cold &

Flu Relief for longer than 10 days. If you do not get better, or get worse, talk to your doctor. They will tell you if it is safe to carry on taking the medicine.

Take 2 tablets every 8 hours. Leave at least 4 hours between doses and do not exceed 6 tablets in any 24 hour period.

Do not give to children under 12 years.

If you take more Nurofen Cold & Flu Relief than you should

You may feel drowsy or nauseous. You should seek immediate medical advice in the event of an overdose, even if you feel well.

If you forgot to take Nurofen Cold & Flu Relief

Simply refer to the directions above on how to take the medicine and do not take more than is advised.


TELL YOUR DOCTOR if you have any of the following side effects, they become worse or you notice any effects not listed:

Uncommon side effects which affect 1 to 10 users in 1,000:

•    allergic reactions, such as skin rashes (urticaria), itching, peeling

•    headaches, dizziness, tinnitus (ringing in the ears)

Rare side effects which affect 1 to 10 users in 10,000:

•    flatulence (wind), diarrhoea, constipation and vomiting Very rare side effects which affect less than 1 user in 10,000:

•    drop in blood pressure or irregular heart beat

•    liver problems

Side effects for which the frequency can nof be estimated from available data:

•    worsening of asthma or bronchospasm

•    swelling (oedema), high blood pressure, heart failure or attack

•    worsening of colitis and Crohn's disease

•    difficulties in passing urine (in men only).

Medicines such as Nurofen Cold & Flu Relief may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. See section 2 "Other warnings".

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via Ihe Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side effects, you can help provide more information on the safety of this medicine.


4. Possible side-effects


5. How to store


Like all medicines, Nurofen Cold & Flu Relief can cause side effects, although not everybody gets them. Side effects may be minimised by taking the lowest dose for the shortest time necessaiy to relieve the symptoms. You may suffer one of the known side effects of NSAIDs (see below). If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, fell your doctor or pharmacist.

If you get any of the following at any time during your treatment STOP TAKING the medicine and seek Immediate medical help If you develop:

   signs of Intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds.

   signs of serious allergic reaction such as:

-    difficulties in breathing or unexplained wheezing

-    dizziness or faster heartbeat

-    severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering

(e.g.: Steven-Johnson syndrome)

-    swelling of your face, tongue or throat

•    signs of kidney problems such as:

-    passing less or more urine

-    cloudy urine or blood in urine

-    pain in the back and/or swelling (particularly in the legs)

   signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or consciousness. Patients with autoimmune disorders (lupus, mixed connective-tissue disease) may be more likely to be affected.

   signs of blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and sever exhaustion

   signs of liver problems such as stomach pain, nausea, jaundice (yellowing of the skin and Ihe whites of the eyes) or passing dark brown urine.

STOP TAKING the medicine and tell your doctor if you experience the following uncommon side effects which affect 1 to 10 users in 1,000:

•    indigestion, heartburn or feeling sick

•    pains in your stomach (abdomen) or other abnormal stomach problems.


Keep all medicines out of the sight and reach of children.


Do not use after the end of the month of Ihe expiry date (EXP month/year) shown on the pack.

Do not store above 25°C (77°F). Store in a dry place. Store in the original package.


6. Further Information


Each tablet contains the active ingredients ibuprofen (200mg) and phenylephrine hydrochloride (5mg). The olher ingredients are cellulose, sodium starch glycoate, hypromellose, magnesium stearate, talc, Mastercote yellow (contains Hydroxypropylmethyl Cellulose (E464), Titanium Dioxide (El 71), Quinoline Aluminium Lake (El 04) and Sunset Yellow Aluminium Lake (El 10)) and black printing ink (contains shellac, iron oxide black (El 72) and propylene glycol).

The product is available in cartons of 4, 6, 8,10,12,14 and 16 tablets. Not all packs may be marketed.

Alternative format patient information for the visually impaired is available on request from the Marketing Authorisation Holder.

Licence Holder: Reckitt Benckiser Healthcare (UK) Ltd, Hull,

HU8 7DS.

Manufacturer: Reckitt Benckiser Healthcare International Ltd, Nottingham, NG90 2DB.

Product licence number: PL 00063/0541 revised in November 2015.


Leaflet was last



RB1157SS


Page 1